# SDR DALA2020010400020

- Difficulty date: December 27, 2019
- Submitted: January 4, 2020
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 132,736 hours, 18,791 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FROM TAKEOFF, CLIMB CRUISE AND DESCENT OILY DIRTY JUST ODOR REPEAT WRITE UP. VERY STRONG DURING CLIMB. LESS DURING CRUISE. STRONG AGAIN DURING DESCENT. REMOVED AND REPLACED RECIRCULATION FILTER. ALSO REFER TO LP 1418986
